MathSciNet Relay Station
MathSciNet bibliographic data
MR2101191 (2005g:34078) 34C10
Sun, Y. G.; Agarwal, R. P. Interval oscillation criteria for higher-order forced nonlinear differential equations. Nonlinear Funct. Anal. Appl. 9 (2004), no. 3, 441–449.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement